# SDR DXTA2023112010088

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500186
- Aircraft time: 8,191 hours, 6,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 OF THE 3 OVERHEAD CABIN FLOOD LIGHTS IS INOP. ALL 3 LIGHTS ARE PART OF THE EMERGENCY LIGHTING SYSTEM.  RE-SEATED LOOSE CONNECTION ON MIDDLE OVERHEAD CABIN FLOOD  LIGHT. OPS CHECK OF LIGHT GOOD AT THIS TIME. WORK PERFORMED IAW EMB-505 AMM 33-26-01.
